# SDR DALA2022111707402

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,175 hours, 33,703 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Web
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 GOUGE WEB UPPER SPAR LOC. BETWEEN RIB 8 TO RIB 9 INBOARD AND OUTBOARD SIDE ON LH PYLON. CORRECTIVE ACTION: COMPLIED WITH ER/A 603294-14 REV. ORIGINAL. (2499678)
